Limit Spectrum of Discretely Converging Operators

Research output: Contribution to journalArticleScientificpeer-review

Standard

Limit Spectrum of Discretely Converging Operators. / Nevanlinna, O.; Vainikko, G.

In: Numerical Functional Analysis and Optimization, Vol. 17, No. 7 & 8, 1996, p. 797-808.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Bibtex - Download

@article{fb6c057b5f0a4589a2639f2319cb5e12,
title = "Limit Spectrum of Discretely Converging Operators",
author = "O. Nevanlinna and G. Vainikko",
year = "1996",
language = "English",
volume = "17",
pages = "797--808",
journal = "Numerical Functional Analysis and Optimization",
issn = "0163-0563",
publisher = "Taylor and Francis Ltd.",
number = "7 & 8",

}

RIS - Download

TY - JOUR

T1 - Limit Spectrum of Discretely Converging Operators

AU - Nevanlinna, O.

AU - Vainikko, G.

PY - 1996

Y1 - 1996

M3 - Article

VL - 17

SP - 797

EP - 808

JO - Numerical Functional Analysis and Optimization

JF - Numerical Functional Analysis and Optimization

SN - 0163-0563

IS - 7 & 8

ER -

ID: 4867990